# SDR KPVA200008

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE TO WING INBOARD AND OUTBOARD DRAG ANGLES CRACKED AT STATION YW171 AND YW139 XN 169.  REPAIRED DRAG ANGLES AT STATIN YW171 AND YW139  XN 169 IAW RD8-54-1053.  (M)
